Discussions By Condition: Mental conditions

Question on Abilify and Effexor XR?

Posted In: Mental conditions 2 Replies
  • Posted By: Pearl_Clover
  • February 9, 2007
  • 02:11 AM

Hello.I am new here.

I am 19 years old who has a Diagnosis of Asperger's Syndrome.

I am on Abilify (15 mg),Topomax(50 in morning and 50 at night) and Effexor XR(115.5 mg).I have been on Effexor for 2 plus years,but recently my Topomax dosage has increased.

I have noticed I was having urinary urgincies,even when I did not drink a lot of water.I have also noticed I am more tired when I excercise and I am more tired in general.

My question on Abilfy is that has their been extensive evidence linking it to Weight Gain?

My Question on Effexor XR is:Is their evidence linking it to Medication-Induced Diabetes?

I advocated for getting a Glucose Test and Urine Analysis.My Mom encouraged me to consider getting a TSH,T3 and T4 Tests(Thryoid),so I did!

Reply Flag this Discussion

2 Replies:

  • Ok...So everything(all the tests) came back normal.My Psychiartrist reccomends I see my Primary Care Doctor.Ariana
    Pearl_Clover 4 Replies
    • February 9, 2007
    • 02:29 PM
    • 0
    Flag this Response
  • Have you researched Topomax side effects thoroughly? Sometimes increases in your regular meds will produce new side effects. Tireness and yawning are side effects of a lot of anti-depressants (like Effexor XR). If you continue to have the same symptoms you may want to ask the pdoc about your dosages, especially if all of your tests are normal.
    pumibel 42 Replies
    • February 11, 2007
    • 09:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?